# SDR MALA010657

- Difficulty date: August 19, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

RT ENGINE INFLIGHT SHUTDOWN.  CREW HEARD LOUD POPPING SOUND FROM RT ENGINE DURING CLIMBOUT.  REDUCED POWER TO 20-30 PERCENT ITT CONTINUED TO INCREASE, BUT OVERTEMP LIGHT PROCEEDED TO ACCOMPLISH ENGINE SHUTDOWN.  MAINTENANCE COMPLETED WORK PACKAGE DATED 8/18/01.  REMOVED AND REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.
